# SDR IXXA05SMN57S

- Difficulty date: June 23, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPEC, LWR FWD FUS BELLY AFT NLG W/W SIDE 2 AND 4 EXCEED AVG PITCH, SIDE 2 AND 3 EXCEED MAX PITCH, STA 15.000 L-36. ADD RIVETS TO BRING AVG AND MAX PITCH INTO LIMITS PER SRM OR REWORK.  PERFORMED MAJOR REPAIR IAW DC-8 SRM 53-1-0 PG 1, DC-8 SRM 53-3-1 FIG 1 ITEM A,  EO SEMAN # 2005864 DATE 06-13-05. REMOVED CORROSION IAW DC-8 SRM 51-1-8 PGS 17, 18, FOUND OUT OF LIMITS IAW DC-8 SRM 53-2-0 PG 2P. REMOVED CORRODED PLATING SEMENT IAW DC-8 SRM 51-1-21 PG 1. FAB`D EXTERNAL SPLICES (02 EA) (ALCLAD 7075 T6 0.063), (02 EA) INTERNAL FINGER DOUBLER (ALCLAD 7075 T6 0.032), (02 EA) INTERNAL DOUBLER (ALCLAD 7075 T6 0.050) IAW SEMAN DC-8 SRM 53-2-1 (SHEET 1,2), DC-8 SRM 53-2-1 FIG 8 SHEET 3, TR # 53-173, DC-8 S
